Journal of Applied Mathematics and Computing
Journal of Applied Mathematics and Computing (JAMC) is a broad-based journal covering all branches of computational or applied mathematics with special encouragement to researchers in theoretical computer science and mathematical computing. It covers all major areas, such as numerical analysis, discrete optimization, linear and nonlinear programming, theory of computation, control theory, theory of algorithms, computational logic, applied combinatorics, coding theory, cryptograhics, fuzzy theory with applications, differential equations with applications.
JAMC features research papers in all branches of mathematics which have some bearing on the application to scientific problems, including areas of actuarial science, mathematical biology, mathematical economics and finance.
Shang-wang Tan (October 2016)
- Journal Title
- Journal of Applied Mathematics and Computing
- Volume 1 / 1994 - Volume 52 / 2016
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
- Industry Sectors
|Previous Title||Print ISSN||Online ISSN|
|Korean journal of computational & applied mathematics||1226-0061||1865-2085|
To view the rest of this content please follow the download PDF link above.